Lorem ipsum dolor sit amet, consectetur adipisicing elit.
Lorem ipsum dolor sit amet, consectetur adipisicing elit.
Lorem ipsum dolor sit amet, consectetur adipisicing elit.

Publicaciones del año 2019

Autores Artículo Revista

E. Otárola, A. Salgado

The Poisson and Stokes problems on weighted spaces in Lipschitz domains and under singular forcing

Journal of Mathematical Analysis and Applications; Vol. 471(1-2), pp. 599-612; Mar. 2019

P. Gajardo and C. Hermosilla

The viability kernel of dynamical systems with mixed constraints: A level-set approach

Systems Control Lett., 127 (2019), pp. 6–12

A. Allendes, E. Otarola, A. J. Salgado

A posteriori error estimates for the Stokes problem with singular sources

Computer Methods in Applied Mechanics and Engineering; Vol. 345, pp. 1007 – 1032; Mar. 2019.

E. Otarola, T.N.T Quyen

A reaction coefficient identification problem for fractional diffusion

Inverse Problems; Vol. 35(4), pp. 45010; Mar. 2019.

F. Fuica, E. Otarola, A. J. Salgado

An a posteriori error analysis for an elliptic optimal control problem in measure space

Computers and Mathematics with Applications; Vol. 77(10), pp. 2659 – 2675; May 2019.

N. Martínez-Jeraldo, P. Aguirre

Allee effect acting on the prey species in a Leslie-Gower predation model

Nonlinear Analysis: Real World Applications; Vol 45, pp. 895-917; Feb. 2019.

E. Porcu, S. Castruccio, A. Alegría, P. Crippa

Axially symmetric models for global data: A journey between geostatistics and stochastic generators​

Environmetrics; Vol 30(1), pp. e255; Jan. 2019.

N. Carreño, M. C. Santos

Stackelberg-Nash exact controllability for the Kuramoto-Sivashinsky equation

Journal of Differential Equations; Vol. 266 (9), pp. 6068-6108; Apr. 2019.

L. Briceño, S. López

A projected primal-dual method for solving constrained monotone inclusions

Journal of Optimization Theory and Applications; Vol. 180(3), pp. 907–924; Mar. 2019.

L. Briceño, G. Chierchia, E. Chouzenoux, J.-C. Pesquet,

A random block-coordinate Douglas-Rachford splitting method with low computational complexity for binary logistic regression

Computational Optimization and Applications; Vol. 72(3), pp. 707–726; Apr. 2019.

T. Bayen and P. Gajardo

On the steady state optimization of the biogas production in a two-stage anaerobic digestion model

J. Math. Biol., 78 (2019), pp. 1067–1087

G. Dávila, A. Quaas, E. Topp

Existence, nonexistence and multiplicity results for nonlocal Dirichlet problems

Journal of Differential Equations; Vol. 266(9), pp. 5971-5997; Apr. 2019.

J. García-Melián, L. Iturriaga, A. Quaas

Liouville theorems for radial solutions of semilinear elliptic equations

Complex Variables and Elliptic Equations; Vol 64(6), pp. 933-949; 2019.

G. Dávila, A. Quaas, E. Topp

An ODE approach for fractional Dirichlet problems with gradient nonlinearity

Mathematische Zeitschrift; Vol. 291(1–2), pp. 85–111; Feb. 2019.

L. Caffarelli, G. Dávila

Interior regularity for fractional systems

Annales de l’Institut Henri Poincaré C, Analyse non linéaire; Vol. 36(1), pp. 165-180; Jan.–Feb. 2019.